# SDR AALA20011562

- Difficulty date: August 3, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT OVERHEAD LIGHTING INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
